Acne marks
My dermatologist had prescribed me Supatret .04% for my acne is clear...but i hav have light acne marks on both of my cheeks...i have used supatret for almost an it safe to continue using it long term??
127 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Scars can involve textural change in the superficial and deep dermis, and can also be associated with erythema, and less often, pigmentary change. In general, treatment of acne scarring is a multistep procedure. First, examination of  is necessary to classify the subtypes of scarring that are present. Then, the patient´s primary concerns are elicited, and the patient is offered a menu of procedures that may address the various components of the scarring can be removed by using chemical and mechanical peeling and also by laser treatment...stop present treatment consult good dermatologist they will examine and explain in detail Regards
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.